# SDR DHL9770511C

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DOUBLER INSTALLED AT STR 20LT BS 1130 WAS FOUND OUT OF CONFORMITY WITH BOEING SRM.  REMOVED EXISTING DOUBLER AND INSTALLED DOUBLER REPAIR AT STR 20L, BS1130 LAP SEAM PER  SRM 53-30-3 FIG 5. REPAIR SIZE 9.5 BY 8.5.  NON ROUTINE 3789.
